# SDR SWAA960159

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 328, RBL 55, BETWEEN S20R AND 21R.  REPAIRED PER BOEING SRM.
